Computing Lyapunov functions for strongly asymptotically stable differential inclusions

R. Baier*, L. Grüne, S. F. Hafstein

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

2 Citations (Scopus)

Abstract

We present a numerical algorithm for computing Lyapunov functions for a class of strongly asymptotically stable nonlinear differential inclusions which includes switched systems and systems with uncertain parameters. The method relies on techniques from nonsmooth analysis and linear programming and leads to a piecewise affine Lyapunov function. We provide a thorough analysis of the method and present two numerical examples.

Original languageEnglish
Title of host publication8th IFAC Symposium on Nonlinear Control Systems, NOLCOS 2010
PublisherIFAC Secretariat
Pages1098-1103
Number of pages6
Edition14
ISBN (Print)9783902661807
DOIs
Publication statusPublished - 2010

Publication series

NameIFAC Proceedings Volumes (IFAC-PapersOnline)
Number14
Volume43
ISSN (Print)1474-6670

Other keywords

  • Lyapunov methods
  • Numerical methods
  • Stability

Fingerprint

Dive into the research topics of 'Computing Lyapunov functions for strongly asymptotically stable differential inclusions'. Together they form a unique fingerprint.

Cite this